# SDR DXTA2025111405674

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500362
- Aircraft time: 8,270 hours, 6,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS FLASHING ABOUT 1.5 HOURS INTO FLIGHT. CHARGED EMRGENCY LIGHT BATTERY. OPS CHECK GOOD WORK DONE IN REF TO 33-52-00
